# SDR SWAA2024092428148

- Difficulty date: August 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT 2024-512503<[01] REPLACED SUPPORT ANGLE LOCATED BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902; SHEET 160; REV: B.;[02] CORRECTION ACTION 1 REPLACED SUPPORT ANGLE LOCATED BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902; SHEET 160; REV: B; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 500I AND STRINGER 28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902; SHEET 160; REV: B; SEE INDIVIDUAL SIGN OFF BELOW.
